MathSciNet Relay Station
MathSciNet bibliographic data
MR341811 (49 #6557) 65D20
Breig, W. F.; Crosbie, A. L. Numerical computation of a generalized exponential integral function. Math. Comp. 28 (1974), 575–579; addendum, ibid. 28 (1974), no. 126, loose microfiche suppl. C9–C14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement